# SDR A6WA2018082145995

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 34,653 hours, 33,406 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 601R35205105
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR STEP PLATE WAS CRACKED.   REPLACED THE STEP PLATE IAW SRM 51-40-11.
